Alert archive / Pennsylvania / Areal Flood Warnings in 2017

Areal Flood Warning 18, NWS Philadelphia/Mount Holly

July 24, 2017Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 24, 2017, 11:11 PM EDT for Montgomery County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2017, 11:11 PM EDT (03:11 UTC)
Expired
Jul 25, 2017, 3:00 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 104 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2017-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2017-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1156 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

015 
WGUS41 KPHI 250311
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1111 PM EDT MON JUL 24 2017

PAC091-250700-
/O.NEW.KPHI.FA.W.0018.170725T0311Z-170725T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-
1111 PM EDT MON JUL 24 2017

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  North central Montgomery County in southeastern Pennsylvania...

* Until 300 AM EDT

* At 1105 PM EDT, reporting gauges indicate the Perkiomen Creek 
  in East Greenville is approaching flood stage. Thunderstorms produced
  up to three inches of rain across the area earlier tonight. Continued 
  run off is expected and flooding is imminent.

* Some locations that could experience flooding include...
  East Greenville, Green Lane, Pennsburg and Red Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4042 7549 4038 7547 4032 7543 4029 7549
      4033 7552 4036 7554 4040 7556 4041 7552

$$

LF
1 follow-up statement
012 
WGUS81 KPHI 250619
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
219 AM EDT TUE JUL 25 2017

PAC091-250627-
/O.CAN.KPHI.FA.W.0018.000000T0000Z-170725T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery PA-
219 AM EDT TUE JUL 25 2017

...THE FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL MONTGOMERY
COUNTY...

The gauge at Perkiomen Creek in East Greenville has crested and is 
below flood stage. Flooding no longer poses a threat to life or 
property.

LAT...LON 4042 7549 4038 7547 4032 7543 4029 7549
      4033 7552 4036 7554 4040 7556 4041 7552

$$

JRK

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 24, 9:16 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 24, 9:16 PM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
916 PM EDT Mon Jul 24 2017

.SYNOPSIS...
A cold front will move slowly south across our region this evening
and offshore tonight. A broad high pressure system extending from
the Great Lakes into eastern Canada will gradually build southeast
into our area through Wednesday. As this high slides offshore late
Wednesday, a warm front will move through our region on Thursday,
followed by another slow moving cold front on Friday. High pressure
is expected to make a return this weekend into the beginning of the
work week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An EF2 tornado has been confirmed near Stevensville, Maryland. A
preliminary Public Information Statement (PNS) has been issued.
The survey team has returned to the office and updated the PNS.

916 PM Update...Another not-so quiet evening across the area
for the third night in a row. As of writing a line of showers
and thunderstorms extended from Raritan Bay and NYC southwest
along I-95 toward the Delaware River and into northeast
Maryland. There have been some potent storm embedded within the
line and some weak rotation at times noted in velocity earlier
this evening, but as of now it appears things may be starting to
stabilize a bit as convection moves into more stable air that
is sitting across the Garden State especially north of a Trenton
to Freehold line courtesy of an onshore flow. This activity
should work all the way to the Jersey Shore and eventually the
Delaware Beaches tonight over the next few hours. PoPs were
adjusted accordingly based on radar trends and the HRRR.

MPO is reporting fog with visibility at 1/2 mile. I added patchy
fog to the grids for the hill country of NW New Jersey, the
Poconos and the Lehigh Valley for the next few hours as moist,
low-level air via a soupy air mass on wet ground and light
winds go to work. We may need to expand fog later tonight, but
further south visibility should not get as low.

Temps and dewpoints were tweaked based on the latest hourly
trends.

We will need to watch areas that got drenched last night by
heavy rain as it will not take much in spots to aggravate the
ground or rivers/creeks and get new flooding.

Allentown at ABE is now up to 7.91 inches of precipitation for
July which ties this for the 11th wettest July on record with
1935 based on a period of record dating back to 1922. The
wettest July ever here was 10.42 inches in 1969.

Clouds will fill in tonight behind the frontal boundary and some
lingering showers may remain into the morning, mainly across the
northern parts of the forecast area. With clouds over the air, it
will again be mild but should feel cooler as some drier air starts
to make its way into our area. Lows will be in the mid to upper 60s
from I-78 and north and in the low to mid 70s to the south of
I-78.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Another cloudy day is expected across the forecast area. Easterly
flow will keep us cool and highs are expected to remain below
normal. Upper 60s to mid 70s across the Poconos and NW New Jersey
with upper 70s to mid 80s from about the I-78 corridor and points
south. With the boundary exiting the region, much needed drier air
will filter in and we should be free of the extra humid conditions
we have had lately.

Showers may linger through the morning hours but as high pressure
build into the region, expect dry conditions through the
afternoon.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
One mid-level trough exits the east coast Tuesday night, with a
brief zonal flow and some short wave ridging for Wednesday, followed
by continued troughiness through the end of the long term period.
A frontal system in the Thursday thru Friday time frame features the
greatest chance of sensible weather, in terms of increased humidity,
and the chance for showers and thunderstorms. This front will slow
as it moves offshore, and stall to our south through the weekend
into early next week, as waves of low pressure traverse it. All of
the available guidance keeps our region dry in the Saturday thru
Monday period, but lingering cloudiness is possible, especially
south Jersey into Delmarva. In addition, if the guidance slows the
southward progress of this feature, this could result in a more
pessimistic forecast for the aforementioned area.

Showers and thunderstorms with heavy downpours and gusty winds are
possible Thursday into Friday. It's still too early to nail down the
spatial and temporal details, as the GFS is much more progressive
with the front compared to the Euro, so there is low confidence due
to the uncertainty. In fact, the GFS event window would be Thursday
into Thursday night, with the Euro window is centered on Friday.
Nevertheless, effective bulk shear values rise to near 40 knots,
while surface-based cape is in excess of 2.0 kJ across portions of
the area. In addition, the front slows as it moves trough or area,
while Precipitable Water values rise to around 2.0 inches. These
indicators point to some potential for strong thunderstorms and
heavy rainfall in the Thursday and Friday period, and we have
mentioned this in the Hazardous Weather Outlook.

Temperature-wise, slightly below normal temperatures on Wednesday
rebound to at or slightly above average from Thursday thru Friday.
Average to slightly below average temperatures are expected in the
post-frontal air mass on Saturday, with a moderation to near normal
in the Sunday thru Monday time frame. In fact, Thursday and Friday
are shaping up to be the warmest days, with temperatures well into
the 80s to near 90. The only exception may be closer to the coast,
where a prolonged onshore flow may develop over the weekend into
early next week, keeping temperatures cooler.

Finally, depending on the extent of the aforementioned onshore flow,
astronomical tides are much lower over the weekend into early next
week as we move away from the new moon. This should limit the
potential for coastal flooding.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

A line of showers and thunderstorms will pass across KTTN, KPNE,
KPHL and KILG within the next 45 minutes to an hour dropping
ceilings to MVFR levels with visibilities dropping to 2-4 SM on
average in moderate rain. Winds should shift to more of an
easterly direction and drop closer to 5-7 kts once the line of
showers and thunderstorms passes. Local erratic higher winds
gusts may occur near thunderstorms. KMIV and KACY should see
activity pass through after 03Z Tuesday within 1-3 hours with
similar drops in ceilings and visibility. Ceilings may rise
behind the showers and thunderstorms for a few hours.

Conditions will deteriorate further tonight once the rain has moved
out. Expect ceilings to start dropping to around 1500-2500 feet,
with some locations falling below 1000ft by late tonight/early
Tuesday morning. Additionally, some fog may form overnight and
visibilities will drop, mainly after midnight. Winds will become
light and variable through the overnight period.

Tuesday...MVFR/IFR conditions will prevail through much of the TAF
period. Guidance shows that some clearing to VFR may occur by early
afternoon but confidence is low that things will clear out that
quickly. Easterly flow will remain at the terminals with winds
around 10 knots or less.

OUTLOOK....
There is some potential for MVFR in low clouds associated with
a frontal system from Thursday into Friday. This potential may
linger into Saturday in ACY and MIV as the southward progression
of the front slows. In addition, any showers or thunderstorms
during this time frame may briefly reduce ceilings and
visibility's to IFR. Otherwise, VFR for the remainder of the
period.

&&

.MARINE...
A boundary across the region has the winds blowing in different
directions across our areas waters. To the north of the
boundary, winds are northerly around 10 to 15 knots. To the
south of the boundary, winds are west to southwest around 10
knots. A cold front will cross the region tonight and winds
should become westerly briefly before turning more north and
then east on Tuesday.

There is another chance for some showers and thunderstorms later
this evening over the area waters, with locally higher seas and
gusty winds.

OUTLOOK...
Wednesday through Saturday...A Small Craft advisory may be
needed on Thursday and Friday.

RIP CURRENTS...
A moderate risk for rip currents remains in effect through this
evening for the Delaware and New Jersey beaches.

A low risk of rip currents is currently expected for the
Delaware and New Jersey beaches on Tuesday. However, an
underlying longer period swell may raise the rip current risk to
moderate along the New Jersey coast.

&&

.TIDES/COASTAL FLOODING...
There is Coastal Flood Advisory in effect for this evening's
high tide along the New Jersey and Delaware coasts. We do not
anticipate minor flooding in Delaware Bay.

While surface wind turned offshore during on Monday, it is
expected to become onshore again this evening, especially
along the New Jersey coast. Conditions may be a bit marginal
for Delaware.

&&

.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory until 2 AM EDT Tuesday for NJZ012>014-
     020-022>027.
DE...Coastal Flood Advisory until 2 AM EDT Tuesday for DEZ003-004.
MD...None.
MARINE...None.

&&

Synopsis...Franck
Near Term...Meola/99
Short Term...Meola
Long Term...Franck
Aviation...Franck/Meola/99
Marine...Franck/Meola
Tides/Coastal Flooding...
Equipment...
Hazardous weather outlook, Jul 24, 3:38 PM EDT, 7 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
338 PM EDT Mon Jul 24 2017

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021-PAZ054-
055-060>062-070-071-101>106-251945-
New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Morris-Hunterdon-Somerset-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Cumberland-Carbon-Monroe-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
338 PM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A slow moving cold front has the potential to produce thunderstorms
with gusty winds and locally heavy rainfall on Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ003-NJZ012-013-020-022-023-027-251945-
Inland Sussex-Middlesex-Western Monmouth-Ocean-Atlantic-Cape May-
Southeastern Burlington-
338 PM EDT Mon Jul 24 2017

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM
EDT TUESDAY...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey, northern New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A slow moving cold front has the potential to produce thunderstorms
with gusty winds and locally heavy rainfall on Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-251945-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
338 PM EDT Mon Jul 24 2017

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM
EDT TUESDAY...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

There is a moderate risk for the development of dangerous rip
currents through this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A slow moving cold front has the potential to produce thunderstorms
with gusty winds and locally heavy rainfall on Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-251945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
338 PM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LF

In the hours before

Local storm report, Jul 24, 10:44 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 PM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     ALTON PARK              40.56N  75.49W
07/24/2017                   LEHIGH             PA   NEWSPAPER

            A LARGE MAPLE TREE WAS UPROOTED AND DENTED THE GUTTER
            ON A HOME AND CRUSHED SOME BUSHES.

&&

EVENT NUMBER PHI1701189

STACHELSKI
Local storm report, Jul 24, 10:45 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1045 PM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     FLOOD            CHESTER TWP             39.84N  75.37W
07/24/2017                   DELAWARE           PA   PUBLIC

            MULTIPLE REPORT SOF IMPASSIBLE ROADWAYS

&&

EVENT NUMBER PHI1701190

FRANCK
Local storm report, Jul 24, 10:48 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1048 PM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      EMMAUS JUNCTION         40.56N  75.49W
07/24/2017                   LEHIGH             PA   NEWSPAPER

            FLOODWATERS STRANDED SEVERAL CARS AT THE SOUTH MALL
            REQUIRING RESCUES BY FIREFIGHTERS.

&&

EVENT NUMBER PHI1701191

STACHELSKI
Local storm report, Jul 24, 10:49 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1049 PM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     FLOOD            CHESTER TWP             39.84N  75.37W
07/24/2017                   DELAWARE           PA   PUBLIC

            MULTIPLE REPORTS OF IMPASSIBLE ROADWAYS

&&

CORRECTED REMARKS

EVENT NUMBER PHI1701190

STACHELSKI
Local storm report, Jul 24, 10:55 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             4 E ELKTON              39.60N  75.74W
07/24/2017  M0.25 INCH       NEW CASTLE         DE   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701194

FRANCK
Special weather statement, Jul 24, 11:10 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Mount Holly NJ
1110 PM EDT MON JUL 24 2017

MDZ015-019-250345-
Queen Anne's-Talbot-
1110 PM EDT MON JUL 24 2017

...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN TALBOT AND SOUTHWESTERN
QUEEN ANNE'S COUNTIES...

At 1109 PM EDT, radar indicated showers were located along a line
extending from 3 miles northwest of Stevensville to near Upper
Marlboro. Movement was east at 25 mph.

These showers will be near...
  Stevensville and Chester around 1115 PM EDT.
  Grasonville around 1125 PM EDT.
  Talbot around 1145 PM EDT.

Other locations impacted by these showers include Dominion,
Stevensville South and Queenstown.

Brief downpours and winds up to 30 mph are possible with these
showers.

These showers may intensify into a thunderstorm. Thunderstorms
produce cloud to ground lightning, therefore move indoors
immediately if you hear thunder or see lightning from a distance.

LAT...LON 3902 7632 3897 7622 3901 7609 3874 7620
      3875 7630 3878 7629 3876 7634 3885 7627
      3879 7620 3879 7619 3894 7621 3897 7625
      3894 7625 3893 7629 3890 7628 3896 7631
      3884 7637 3885 7638
TIME...MOT...LOC 0309Z 268DEG 23KT 3900 7632 3883 7669

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:08 PM EDTSevere Thunderstorm WarningPHIChester, Delaware52 min
Jul 24, 8:19 PM EDTAreal Flood AdvisoryPHIBucks, Montgomery, Philadelphia116 min
Jul 24, 8:59 PM EDTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia2 hr
Jul 24, 9:01 PM EDTSpecial Weather StatementPHIPhiladelphia59 min
Jul 24, 9:06 PM EDTAreal Flood AdvisoryPHIPhiladelphia114 min
Jul 24, 9:44 PM EDTFlash Flood WarningPHIPhiladelphia4 hr
Jul 24, 10:01 PM EDTAreal Flood AdvisoryPHIPhiladelphia119 min

Nearby

Areal Flood Warnings in Pennsylvania, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.